# SDR CALA2024060401694

- Difficulty date: May 13, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN REQUIRE REPLACEMENT DUE TO EXCESSIVE DAMAGE DENTS. LP#9979296. (REF: AAR NR 100009125)
